Loading...
Search

Learn More About Hair Transplantation

Nausea After Tummy Tuck

The tummy tuck is one of the most common cosmetic surgery types. But, in some cases, there could be side effects after these types of cosmetic surgeries. Two of the most common side effects are nausea and vomiting. General anesthesia that surgeons use during the procedure can cause nausea and vomiting. However, you can reduce your chances of developing nausea or vomiting with proper preparation and planning so, it is important to follow the procedures that your surgeon determines.

What Do You Need To Reduce The Severity of Nausea and Vomiting?

There are several ways to reduce your nausea and vomiting such as some specific foods, scopolamine, medications, and so on.

  • Ginger and lemon are some specific foods that can help reduce your nausea. Particularly ginger is very good at reducing nausea and vomiting according to traditional herbal medicine.
  • Some medications can help to reduce your nausea and vomiting. You may be given anti-nausea and anti-emetic medications after your surgery.
  • Another way to reduce your nausea and vomiting is a patch named scopolamine. This tiny patch is placed behind the ear for the first two or three days following surgery.

All in all, nausea and vomiting are common side effects after tummy tuck and similar cosmetic surgeries. But there is a benefit to remind you that you may not be able to completely avoid nausea or vomiting after your surgery. But with some advance planning and discussing your options with your surgeon, you can be well on your way to a much more smooth recovery.

Leave a Reply